# SDR NWAA084633130

- Difficulty date: October 15, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 20,130 hours, 10,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NWAD321430
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EGRESS BATTERY SHOWS BATTERY FAULT DURING TEST.  REPLACED RT BATTERY.  CHECKS OK.
